Alert archive / Florida / Special Weather Statements in 2013
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jun 5, 2013, 7:21 PM EDT for Collier County, Miami-Dade County, Monroe County, Florida. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2013, 7:21 PM EDT (23:21 UTC)
- Expired
- Jun 5, 2013, 8:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Miami, FL
Counties Collier County, FL, Miami-Dade County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 81 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 11.4 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1027 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
619
WWUS82 KMFL 052321
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
721 PM EDT WED JUN 5 2013
FLZ069-070-073>075-173-174-060015-
COASTAL COLLIER COUNTY FL COASTAL MIAMI DADE COUNTY FL FAR SOUTH
MIAMI-DADE COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE
COUNTY FL MAINLAND MONROE FL METROPOLITAN MIAMI DADE FL
721 PM EDT WED JUN 5 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR MIAMI-DADE
COUNTY...COLLIER COUNTY...MAINLAND MONROE COUNTY...FOR GUSTY WINDS OF
45 TO 55 MPH...
THE DEVELOPMENT OF FUNNEL CLOUDS...
* UNTIL 815 PM EDT
* AT 716 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED ROTATION WITH SEVERAL THUNDERSTORMS OVER THE GULF COASTAL
WATERS AND THE COASTAL SECTIONS OF MIAMI-DADE AND MAINLAND MONROE
COUNTIES.
ANY THUNDERSTORM THAT DEVELOPS IN THIS AREA IS IN AN ENVIRONMENT
FAVORABLE FOR THE FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA
WEATHER RADIO AND LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE
WARNINGS.
RESIDENTS IN SOUTHERN MIAMI-DADE AND MAINLAND MONROE COUNTY SHOULD
REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2634 8184 2632 8167 2643 8159 2568 8049
2564 8027 2537 8028 2514 8065 2512 8107
2518 8115 2522 8118 2534 8113 2524 8091
2525 8091 2550 8121 2579 8128 2589 8169
2584 8168 2585 8170 2633 8185
TIME...MOT...LOC 2317Z 145DEG 19KT 2568 8113
$$
JEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 5, 2:05 PM EDT, 5 hours 16 minutes earlier.
Area forecast discussion, Jun 5, 2:05 PM EDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
205 PM EDT WED JUN 5 2013
.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
A BROAD AREA OF LOW PRESSURE CONTINUES TO EVOLVE NORTH OF THE
YUCATAN PENINSULA AS IT DRIFTS SLOWLY TO THE NORTH. THIS SYSTEM
REMAINS POORLY ORGANIZED ALTHOUGH DEEP CONVECTION FLARED UP JUST
EAST OF THE CENTER LAST NIGHT AND THIS HAS PRODUCED A MASSIVE
CLOUD SHIELD ACROSS SOUTH FLORIDA AND OUR WATERS WITH AREAS OF
LIGHT RAIN AND EMBEDDED HEAVIER SHOWERS MAINLY ACROSS THE GULF
WATERS. THE GLOBAL MODELS ARE IN GOOD AGREEMENT TO THE BROAD
CIRCULATION LOCATION BUT DIFFER WHERE THE SYSTEM WILL MOVE OVER
THE NEXT COUPLE OF DAYS. THE GFS AND ECMWF ARE IN CLOSEST
ALIGNMENT AND TAKE IT TOWARDS THE FLORIDA PANHANDLE BY THURSDAY
NIGHT INTO EARLY FRIDAY. THIS PLACES SOUTH FLORIDA UNDER A
CONTINUED FLOW OF DEEP TROPICAL AIR WITH A SOUTHERLY STEERING FLOW
TODAY BECOMING MORE SOUTHWEST BY THURSDAY AND FRIDAY. THE REAL
DILEMMA IS THE AMOUNT OF CLOUD COVER RESTRICTING THE INSTABILITY
WHICH IS CURRENTLY LACKING. THIS ALSO IS REFLECTED IN THE PAST
SEVERAL RUNS OF THE HRRR WHICH IS SHOWING SOME SHOWER ACTIVITY
THIS AFTERNOON MAINLY OVER THE INTERIOR AND THE LAKE REGION BUT
NOTHING MUCH MORE SIGNIFICANT. IN ADDITION, IT NOW APPEARS THAT
THE GREATEST IMPACTS FROM THE LOW PRESSURE WILL BE THE SLIM
POSSIBILITY OF A TORNADO NEAR THE WEST COAST AND WATERSPOUTS OVER
THE GULF WATERS MAINLY LATER TONIGHT INTO LATE THURSDAY. THIS
REALLY IS ALSO DEPENDENT ON WHETHER OR NOT CONVECTION CAN FORM
EAST OF THE LOW CENTER. IN ADDITION, AS THE LOW MOVES TO THE NORTH
THE SURFACE WIND WILL BEGIN TO BACK TO THE SOUTH AND INCREASE IN
SPEED AS THE LOW IS FORECAST TO STRENGTHEN. THIS WILL RESULT IN
AN ONSHORE FLOW ALONG COASTAL COLLIER COUNTY. THE GULF TIDES ARE
RUNNING AROUND A FOOT ABOVE NORMAL SO THIS COMBINED WITH THE
ONSHORE WIND, THERE COULD BE SOME MINOR COASTAL FLOODING
ESPECIALLY NEAR EVERGLADES CITY, MARCO ISLAND AND THE COASTAL
AREAS OF NAPLES.
ONCE THE LOW MOVES WELL TO OUR NORTH INTO THE SOUTHEAST STATES,
THE CLOUDS WILL BEGIN TO THIN AND CLEAR OUT ALLOWING THE
ATMOSPHERE TO DESTABILIZE AND THIS IS INDICATED IN THE FORECAST
SOUNDINGS WITH SOME COOLING AT 500 MB BY ONE DEGREE CELSIUS. THE AFFECTS
WILL MAINLY BE MORE LIGHTNING ACTIVITY WITH SOME GUSTY WINDS WITH
THE STRONGER STORMS.
.LONG TERM (SATURDAY THROUGH WEDNESDAY)...
BY SATURDAY, THE LOW WILL BE MOVING INTO THE NORTH ATLANTIC WITH
BAND OF DEEP MOISTURE TRAILING TO ITS SOUTHWEST ACROSS CENTRAL AND
SOUTH FLORIDA WITH A DEEP LAYER RIDGE BUILDING BACK ACROSS THE
PENINSULA. THIS WILL REVERT THE PATTERN BACK TO A EASTERLY
STEERING FLOW WITH LATE NIGHT/EARLY MORNING ACTIVITY ALONG THE
EAST AND THEN INTERIOR AND WEST COAST DURING THE AFTERNOONS AND
EVENINGS. THIS PATTERN WILL CONTINUE THROUGH THE MIDDLE OF NEXT WEEK.
&&
.AVIATION...
AN UNCERTAIN FORECAST AT BEST THIS TAF ISSUANCE. THE MAIN CONCERN
IS A WEAK LOW DEVELOPING IN THE GULF AND WHAT IMPACTS ON SOUTH
FLORIDA IT WILL HAVE. CURRENTLY, THOUGHTS ARE TO BACK OFF ON THE
FORECAST RAIN AND WIND AMOUNTS. THIS WOULD BE CONSISTENT WITH
MOST SHORT RANGE MODELS,NOW TAKING THE LOW MUCH FURTHER NORTH AND
WEST THAN PREVIOUSLY THOUGH. THIS WOULD WIND DOWN PRECIPITATION
MUCH EARLIER FOR THE EASTERN TAF SITES. REFLECTED THIS BY ONLY A
VCSH FOR TONIGHT AND TOMORROW, INSTEAD OF TAKING IT OUT ENTIRELY.
THIS IS AGAIN MAINLY BECAUSE OF THE AMOUNT OF UNCERTAINTY.
CONDITIONS SHOULD BE MAINLY VFR, WITH BRIEF MVFR AND MAYBE SOME
IFR WITH ANY MODERATE SHOWERS DUE TO LOWER CIGS MOST LIKELY.
WINDS WILL BE SLOWLY SHIFTING TO THE SOUTH SOUTHEAST THROUGH THE
TAF PERIOD AS THE LOW PROGRESSES FURTHER NORTH. THEY MAY PICK UP
TOMORROW TO BETWEEN 10 AND 15 KTS IF THE LOW IS ABLE TO
STRENGTHEN.
&&
.MARINE...
ROUGH MARINE CONDITIONS ARE EXPECTED OVER THE GULF WATERS WITH
WIND INCREASING TO SCA CRITERIA ALL AREAS LATE TONIGHT THROUGH
THURSDAY. THERE WILL SCEC ALL OTHER WATERS. CONDITIONS WILL BEGIN
TO IMPROVE BY THE WEEKEND WITH THE WIND BECOMING EAST AND DIMINISHING.
&&
.FIRE WEATHER...
NO PROBLEMS OR CONCERNS EXCEPT FOR THE POSSIBILITY OF HEAVY
RAINFALL ALONG THE WEST COAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 75 83 76 83 / 50 60 50 70
FORT LAUDERDALE 76 85 78 86 / 40 60 50 60
MIAMI 76 85 77 84 / 40 60 50 60
NAPLES 73 84 76 84 / 70 70 50 60
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THURSDAY FOR GULF WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO
60 NM.
SMALL CRAFT ADVISORY FROM 2 AM TO 8 PM EDT THURSDAY FOR COASTAL
WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT
20 NM.
&&
DISCUSSION/MARINE/FIRE...30/KOB
AVIATION/RADAR...13/SIHazardous weather outlook, Jun 5, 3:03 PM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 303 PM EDT WED JUN 5 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 061015- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 303 PM EDT WED JUN 5 2013 ...WATERSPOUTS POSSIBLE FOR THE GULF AND ATLANTIC WATERS... ...LOCALLY HEAVY RAIN POSSIBLE FOR THE GULF COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: ISOLATED THUNDERSTORMS ARE POSSIBLE OVER SOUTH FLORIDA. TORNADOES: ANY WATERSPOUTS THAT DEVELOP OVER THE GULF WATERS COULD MOVE ONSHORE THE GULF COAST TODAY AND TONIGHT. WATERSPOUTS: WATERSPOUTS ARE POSSIBLE OVER THE GULF AND ATLANTIC WATERS TODAY AND TONIGHT. FLOODING: LOCALIZED MODERATE TO HEAVY RAIN MAY LEAD TO LOCALIZED STREET FLOODING AND FLOODING OF POORLY DRAINED AREAS...MAINLY FOR THE GULF COAST TODAY. TIDES ARE FORECAST TO RISE TO 1 TO 1.5 FEET ABOVE NORMAL FOR THE GULF COAST TONIGHT INTO THURSDAY MORNING...WHICH MAY LEAD TO MINOR COASTAL FLOODING. WAVES: SEAS WILL RISE TO 7 TO 8 FEET FOR THE OFFSHORE GULF WATERS THIS AFTERNOON AND TONIGHT. RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS AT THE EAST COAST BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS ARE LIKELY ANYWHERE ACROSS SOUTH FLORIDA THROUGH THE REMAINDER OF THE WEEK AS AN AREA OF LOW PRESSURE OVER THE SOUTHERN GULF OF MEXICO SLOWLY MOVES TO THE NORTH. THERE MAY ALSO BE SOME ISOLATED THUNDERSTORMS, MAINLY ALONG THE GULF COAST. THE MAIN CONCERN AT THIS TIME WILL BE THE POSSIBILITY OF HEAVY RAINFALL ACCUMULATIONS RESULTING IN LOCALIZED FLOODING. THERE IS A THREAT OF SEVERE WEATHER THURSDAY AS THE LOW PRESSURE SYSTEM MOVES NORTH ACROSS THE GULF WATERS, WITH HEAVY RAIN AND EVEN WEAK TORNADOES A POSSIBILITY MAINLY FOR THE GULF COAST. DETERIORATING MARINE CONDITIONS IN THE FORM OF INCREASING WINDS AND SEAS ARE POSSIBLE THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 5, 4:13 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
413 PM EDT WED JUN 5 2013
FLZ069-070-073-075-052100-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE
COUNTY FL MAINLAND MONROE FL
413 PM EDT WED JUN 5 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN MIAMI-DADE
COUNTY...SOUTHEASTERN COLLIER COUNTY...NORTHERN MAINLAND MONROE
COUNTY...FOR THE DEVELOPMENT OF FUNNEL CLOUDS...
* UNTIL 500 PM EDT
* AT 407 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
THUNDERSTORM 5 MILES EAST OF WILDERNESS WATERWAY NORTH...AND
MOVING NORTH AT 30 MPH. OTHER STORMS CAN DEVELOP AROUND THIS AREA.
* THE STORM WILL AFFECT...
LOOP ROAD...
MONROE STATION...
AND SURROUNDING COMMUNITIES.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2595 8094 2561 8086 2558 8112 2559 8113
2558 8114 2558 8117 2570 8127 2573 8122
2574 8123 2576 8126 2579 8128 2580 8135
2586 8140
TIME...MOT...LOC 2011Z 177DEG 28KT 2568 8108
JESpecial weather statement, Jun 5, 4:53 PM EDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 453 PM EDT WED JUN 5 2013 FLZ070-073-075-052200- INLAND COLLIER COUNTY FL INLAND MIAMI-DADE COUNTY FL MAINLAND MONROE FL 453 PM EDT WED JUN 5 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN MIAMI-DADE COUNTY...SOUTHEASTERN COLLIER COUNTY...NORTHEASTERN MAINLAND MONROE COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH... * UNTIL 600 PM EDT * AT 449 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR LOOP ROAD EE CENTER...AND MOVING NORTH AT 20 MPH. * THE STORM WILL AFFECT... LOOP ROAD... DADE-COLLIER TRAINING AIRPORT... OASIS RANGER STATION... MONROE STATION... BIG CYPRESS NATIONAL PRESERVE... AND SURROUNDING COMMUNITIES. THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE FORMATION OF FUNNEL CLOUDS. RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. LAT...LON 2600 8128 2607 8089 2571 8086 2567 8107 TIME...MOT...LOC 2053Z 160DEG 17KT 2575 8100 JE
Special weather statement, Jun 5, 5:49 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 549 PM EDT WED JUN 5 2013 FLZ070-071-052245- INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL 549 PM EDT WED JUN 5 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN BROWARD COUNTY...EASTERN COLLIER COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH... * UNTIL 645 PM EDT * AT 546 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTH OF BIG CYPRESS NATIONAL PRESERVE...AND MOVING NORTH AT 20 MPH. * THE STORM WILL AFFECT... BIG CYPRESS NATIONAL PRESERVE... COLLIER/BROWARD LINE AND ALLIGATOR ALLEY... AND SURROUNDING COMMUNITIES. THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE FORMATION OF FUNNEL CLOUDS. RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. LAT...LON 2611 8136 2619 8084 2588 8094 2586 8118 TIME...MOT...LOC 2148Z 172DEG 17KT 2595 8109 JE
Special weather statement, Jun 5, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
721 PM EDT WED JUN 5 2013
FLZ069-070-073>075-173-174-060015-
COASTAL COLLIER COUNTY FL COASTAL MIAMI DADE COUNTY FL FAR SOUTH
MIAMI-DADE COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE
COUNTY FL MAINLAND MONROE FL METROPOLITAN MIAMI DADE FL
721 PM EDT WED JUN 5 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR MIAMI-DADE
COUNTY...COLLIER COUNTY...MAINLAND MONROE COUNTY...FOR GUSTY WINDS OF
45 TO 55 MPH...
THE DEVELOPMENT OF FUNNEL CLOUDS...
* UNTIL 815 PM EDT
* AT 716 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED ROTATION WITH SEVERAL THUNDERSTORMS OVER THE GULF COASTAL
WATERS AND THE COASTAL SECTIONS OF MIAMI-DADE AND MAINLAND MONROE
COUNTIES.
ANY THUNDERSTORM THAT DEVELOPS IN THIS AREA IS IN AN ENVIRONMENT
FAVORABLE FOR THE FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA
WEATHER RADIO AND LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE
WARNINGS.
RESIDENTS IN SOUTHERN MIAMI-DADE AND MAINLAND MONROE COUNTY SHOULD
REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2634 8184 2632 8167 2643 8159 2568 8049
2564 8027 2537 8028 2514 8065 2512 8107
2518 8115 2522 8118 2534 8113 2524 8091
2525 8091 2550 8121 2579 8128 2589 8169
2584 8168 2585 8170 2633 8185
TIME...MOT...LOC 2317Z 145DEG 19KT 2568 8113
JEThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 3:53 AM EDT | Small Craft Advisory | MFL | 46 hr | |
| Jun 5, 4:13 PM EDT | Special Weather Statement | MFL | Monroe | 47 min |
| Jun 5, 4:53 PM EDT | Special Weather Statement | MFL | Monroe | 67 min |
| Jun 5, 5:49 PM EDT | Special Weather Statement | MFL | Collier | 56 min |
Nearby
Special Weather Statements in Florida, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.